Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 715252, 5 pages
http://dx.doi.org/10.1155/2013/715252
Research Article

Solving Integral Representations Problems for the Stationary Schrödinger Equation

Department of Mathematics and Information Science, Henan University of Economics and Law, Zhengzhou 450002, China

Received 24 April 2013; Accepted 9 June 2013

Academic Editor: Pavel Kurasov

Copyright © 2013 Yudong Ren. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [8 citations]

The following is the list of published articles that have cited the current article.

  • Gang Xu, Pai Yang, and Tao Zhao, “Dirichlet problems of harmonic functions,” Boundary Value Problems, 2013. View at Publisher · View at Google Scholar
  • Gaixian Xue, “Rarefied sets at infinity associated with the Schrodinger operator,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Tao Zhao, “Minimally thin sets associated with the stationary Schrodinger operator,” Journal of Inequalities and Applications, 2014. View at Publisher · View at Google Scholar
  • Gang Xu, and Xiaoyu Zhou, “Lower Estimates for Certain Harmonic Functions in the Half Space,” Abstract and Applied Analysis, vol. 2014, pp. 1–4, 2014. View at Publisher · View at Google Scholar
  • Gaixian Xue, and Jinjin Huang, “On the Tumura-Clunie Theorem and Its Application,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Gaixian Xue, “A remark on the a-minimally thin sets associated with the Schrödinger operator,” Boundary Value Problems, vol. 2014, 2014. View at Publisher · View at Google Scholar
  • Zhenhai Yan, and Beatriz Ychussie, “Normal families and asymptotic behaviors for solutions of certain Laplace equations,” Advances in Difference Equations, vol. 2015, no. 1, 2015. View at Publisher · View at Google Scholar
  • Francisco Marco Usó, and Zongcai Jiang, “Boundary behaviors for linear systems of subsolutions of the stationary Schrödinger equation,” Journal of Inequalities and Applications, vol. 2016, no. 1, 2016. View at Publisher · View at Google Scholar